Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 943753, 11 pages
http://dx.doi.org/10.1155/2014/943753
Research Article

Weak and Strong Convergence Theorems for Zeroes of Accretive Operators in Banach Spaces

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematics, Shanghai Normal University, Scientific Computing Key Laboratory of Shanghai University, Shanghai 200234, China

Received 22 October 2013; Accepted 28 January 2014; Published 13 March 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Yanlai Song and Luchuan Ceng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. V. F. Demyanov, G. E. Stavroulakis, L. N. Polyakova, and P. D. Panagiotopoulos, Quasidifferentiability and Nonsmooth Modelling in Mechanics, Engineering and Economics, vol. 10 of Nonconvex Optimization and Its Applications, Kluwer, Dordrecht, The Netherlands, 1996. View at MathSciNet
  3. S.-S. Chang, “Existence and approximation of solutions for set-valued variational inclusions in Banach space,” Nonlinear Analysis, Theory, Methods & Applications, vol. 47, no. 1, pp. 583–594, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. S. Chang, “Set-valued variational inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 438–454, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. A. Noor, “Generalized set-valued variational inclusions and resolvent equations,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 206–220, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, no. 1, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. S. Zhang, J. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. H. Manaka and W. Takahashi, “Weak convergence theorems for maximal monotone operators with nonspreading mappings in a Hilbert space,” Cubo, vol. 13, no. 1, pp. 11–24, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Y. Cho, W. Li, and S. M. Kang, “Convergence analysis of an iterative algorithm for monotone operators,” Journal of Inequalities and Applications, vol. 2013, article 199, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Takahashi, “Strong convergence theorems for maximal and inverse-strongly monotone mappings in Hilbert spaces and applications,” Journal of Optimization Theory and Applications, vol. 157, no. 3, pp. 781–802, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Yao and J.-C. Yao, “On modified iterative method for nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 186, no. 2, pp. 1551–1558, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. Wang, “A modified regularization method for the proximal point algorithm,” Journal of Applied Mathematics, vol. 2012, Article ID 567948, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Zhao, S.-S. Chang, and M. Liu, “Viscosity approximation algorithms of common solutions for fixed points of infinite nonexpansive mappings and quasi-variational inclusion problems,” Communications on Applied Nonlinear Analysis, vol. 15, no. 3, pp. 83–98, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a finite family of m-accretive mappings,” Nonlinear Analysis, Theory, Methods & Applications, vol. 66, no. 5, pp. 1161–1169, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero point of a finite family of α-inverse strongly accretive mappings,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 95–104, 2008. View at Google Scholar · View at MathSciNet
  18. G. López, V. Martín-Márquez, F. H. Wang, and H. K. Xu, “Forward-backward splitting methods for accretive operators in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 109236, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Y. Cho, X. L. Qin, and L. Wang, “Iterative algorithms with errors for zero points of m-accretive operators,” Fixed Point Theory and Applications, vol. 2013, article 148, 2013. View at Publisher · View at Google Scholar
  20. H.-K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis, Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. F. E. Browder, “Semicontractive and semiaccretive nonlinear mappings in Banach spaces,” Bulletin of the American Mathematical Society, vol. 74, pp. 660–665, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. E. Bruck, “A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 32, no. 2-3, pp. 107–116, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. W. Kaczor, “Weak convergence of almost orbits of asymptotically nonexpansive commutative semigroups,” Journal of Mathematical Analysis and Applications, vol. 272, no. 2, pp. 565–574, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus